An overdose with Edluar (zolpidem sublingual tablet) may cause slow or irregular breathing, severe drowsiness, heart problems, or even loss of life. The specific effects of an overdose will vary, depending on how much of the drug was taken and whether it was taken with other substances. People who take too much Edluar are often given certain medicines or receive supportive care.
Can You Take Too Much Edluar?
Edluar® (zolpidem sublingual tablet) is a prescription sleep medicine. As with any medication, it is possible to take too much Edluar. The specific effects of an overdose can vary, depending on a number of factors, including the Edluar dosage and whether it was taken with any other medications or substances.
Seek immediate medical attention if suspect that you or someone else may have overdosed on Edluar. An overdose with this medication can be fatal.
Symptoms of an Overdose With Edluar
People who take too much Edluar may experience symptoms such as:
- Severe drowsiness
- Slow or irregular breathing
- Heart problems
- Loss of life.
Because an Edluar overdose can be dangerous, be sure to keep the medication out of the reach of children and pets. If possible, keep the tablets in the original foil blisters, since this will provide some protection from accidental ingestion.
Treatment for an Edluar Overdose
Flumazenil can help reverse some of the symptoms of an overdose with Edluar, although it might also increase the risk of seizures. In addition, treatment will involve supportive care, which consists of treating symptoms that occur as a result of the overdose. Careful monitoring of vital signs is essential.
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Edluar.